Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 11:24:33 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632091
  • Total Topics: 47860
  • Online Today: 251
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Switching from Atripla to Viramune and Truvada...  (Read 1392 times)

0 Members and 1 Guest are viewing this topic.

Offline DaBear

  • Member
  • Posts: 12
Switching from Atripla to Viramune and Truvada...
« on: December 23, 2009, 08:54:29 PM »
Well folks after giving Atripla a try for over 11 months I am now switching meds. The dream part was just too much for me. Every night for the last 11 months I have had these vivid dreams and they just didn't get any better. I am actually excited (yes I am saying excited) about switching. Hopefully the side effects will be minimal and I will finally feel like I get some sleep.

Wish me luck and thanks for listening. ;D
VL=UD
CD4=467

Offline GNYC09

  • Member
  • Posts: 702
Re: Switching from Atripla to Viramune and Truvada...
« Reply #1 on: December 23, 2009, 11:12:18 PM »
Good luck!  I love the dreams although they're not as LSD-like as they used to be  :-\

Offline Nashvegas

  • Member
  • Posts: 196
Re: Switching from Atripla to Viramune and Truvada...
« Reply #2 on: December 24, 2009, 09:26:16 AM »
Hey DaBear -

Hope your switch goes well.  I was very leery of taking Sustiva because of the central nervous system side effects, and so I enrolled in a clinical trial for Viramune and Truvada (it's actually to determine whether a once-a-day extended release Viramune is safe and effective).  I have had literally NO negative side effects from this combo, and I love it.  The most significant risk that most people with Viramune is a rash in the initial stages, and I've read somewhere that taking Benadryl can help minimize the likelihood of that rash developing.  Something that you might want to look into.  Keep us posted on how things go with the switch.   
8/12/06 - sero-conversion
9/14/06 -- Positive Test results confirmed
9/21/06 -- CD4 - 586; viral load 8,000; 29%
12/25/06 -- CD4 - 373; VL 2,800; 23%
2/10/07 - CD4 - 228; VL 865; 25%
3/15/07 -  CD4 - 365 (no viral load test)
5/1/07 = CD4 - 341; VL 4,358; 27%
8/1/07 - CD4 - 315; VL - 2,300; 25%
9/20/07 - CD4 - 378
11/22/07 - CD4 - 257; VL 7,300;
2/27/08 - CD4 231 (16.5 %), VL 5,960
5/20/08 - CD4 229 (18.3%), VL 11,100
6/17/08 - CD4 166 (14.5%), VL 9,030
6/17/08 - STARTED VIRAMUNE + TRUVADA
7/2/08 - CD4 272 (20%), VL 113  :-)
7/16/08 - CD4 -217 (21.1 %), VL - Undetectable
7/30/08 - CD4 - 220 (20.4%). VL - 92
8/14/08 - CD4 - 280 (22%) VL-undetectable
1/04/09 - CD4 - 250 (28%) VL-UD
5/15/09 - CD4 -393 (28%) VL-UD
8/15/09 - CD4-346, (26%) VL-UD
11/15/09 - CD4-373 (28%)

Offline DaBear

  • Member
  • Posts: 12
Re: Switching from Atripla to Viramune and Truvada...
« Reply #3 on: December 24, 2009, 12:09:48 PM »
First night went well. Took the pills at 9 and went to bed around 11:30. Didn't feel any effects from the pills at all. I didn't have a great night of sleep but this could have to do with the cold I am fighting. Just took my second dose of Truveda.( Taking it twice a day). We shall see...

Once again, thanks for listening everyone

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.